There can be several reasons for symptoms returning after a few months of using your Wellsprings Cream. This article discusses why this can occur and what you should do if it does.
As you will have read in some of our articles there are many outside factors that can and do affect a women’s hormonal balance. Oestrogens are in many products, foods and plastics. Stress and diet can also be a very important factor. One thing that we have found over the years is that any contact with fertilisers or proximity to agricultural spraying or indeed the season when this takes place can have an effect on many women.
What we must remember is that what we are trying to achieve is a balance between oestrogen and progesterone, and oestrogen levels can vary because of outside factors such as those above. Progesterone however does not occur in the same way and where women suffer they need to address the balance.
In circumstances like this; where symptoms have returned, we would recommend that the dosage is increased considerably; at least double or more, to ascertain as far as is possible if the cream will help.
Over the years this situation seems to be prevalent where ladies have used the cream successfully and then stopped using it only to find their symptoms returned. Often in these circumstances when they start using the cream again it does not seem to be so immediately effective as it was the first time around. Why we do not know, but we recommend that continuous use is the safest method and will help against any threat of osteoporosis.
Where ladies are finding only partial success they should experiment with the amount they use. We cannot emphasise this enough. The assumption that the imbalance of hormones in all suffering women is the same is unrealistic, so remember the 1/8th teaspoon twice daily is only a guide and your starting point. That said this amount seems about right for most women.
As well as the twice daily dose if some symptoms are intermittently occurring try rubbing a little cream into the thin skin on the inside of the wrists or temple.